Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Lars Hörmander
Title: The analysis of linear partial differential operators.
Additional book information: Grundlehren der mathematischen Wissenschaften, Vol. 256, Springer-Verlag, Berlin, 1983, ix + 391 pp., $39.00. ISBN 3-5401-2104-8.

Author: Lars Hörmander
Title: The analysis of linear partial differential operators.
Additional book information: Grundlehren der mathematischen Wissenschaften, Vol. 257, Springer-Verlag, Berlin, 1983, viii + 389 pp., $ 49.50. ISBN 3-5401-2139-0.

References [Enhancements On Off] (What's this?)

  • S. Banach, Théorie des opérations linéaires, Monografie Mat., Warsaw-Lwow, 1932.
  • Leon Ehrenpreis, Fourier analysis in several complex variables, Pure and Applied Mathematics, Vol. XVII, Wiley-Interscience Publishers A Division of John Wiley & Sons, New York-London-Sydney, 1970. MR 0285849
  • Lars Hörmander, Linear partial differential operators, Springer Verlag, Berlin-New York, 1976. MR 0404822
  • Lars Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. MR 0203075
  • V. P. Palamodov, Linear differential operators with constant coefficients, Translated from the Russian by A. A. Brown. Die Grundlehren der mathematischen Wissenschaften, Band 168, Springer-Verlag, New York-Berlin, 1970. MR 0264197
  • Laurent Schwartz, Généralisation de la notion de fonction et de dérivation. Théorie des distributions, Ann. Télécommun. 3 (1948), 135–140 (French). MR 0031106
  • Laurent Schwartz, Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966 (French). MR 0209834
  • A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1980.

Review Information:

Reviewer: Francois Treves
Journal: Bull. Amer. Math. Soc. 10 (1984), 337-340
DOI: https://doi.org/10.1090/S0273-0979-1984-15276-5